# SDR AALA991920

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON COCKPIT FLOORBOARD, STATION 148 BETWEEN SEAT TRACKS, RIGHT SIDE RBL 23-27.  INSTALLED NEW FLOORBOARD PER SRM 51-01.  (M)
